# SDR REXA201000326

- Difficulty date: December 24, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N8914A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7914
- Aircraft time: 16,284 hours, 13,501 cycles
- System (JASC): 2440 · External Power System
- Part: Receptacle
- Condition: Damaged
- Location: External Power
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND POWER UNIT (GPU) ACCESS POWER RECEPTACLE WAS DAMAGED.  THE DAMAGE CONSISTS OF THE POWER RECEPTACLE HOUSING BEING DAMAGED AND THE ACCESS DOOR TORN OFF THE ATTACHING HINGE.  THE FUSELAGE SKIN CONTOUR HAS BEEN SLIGHTLY CHANGED AT THE DOOR HINGE LOCATION OVER APPROXIMATELY A 3 INCH LONG AREA LIMITED TO THE ACCESS DOOR HINGE ATTACH POINT WITH NO VISIBLE INDICATION OF CRACKING OR DISTRESS TO THE ATTACHING FASTENERS.  TEMPORARY REPAIR IAW STS ENGINEERING EA 5-2010-329.  DAILY INSPECT AND FLY ON FOR 10 DAYS WITHIN WHICH TIME PERMANENT REPAIR IAW STS EA 5-2020-329.
